Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Feel depressed and drained of energy, anemic, have stomach pains, excessive thirst and urge to urinate. What is this ?

i dont know whats wrong with me. i am always completely drained of energy and its making me feel depressed. I get 10 hours sleep a night but am still tired. I used to be anemic but had another blood test the other day and my iron levels are now fine so my doctor told me to stop taking my ferrous fumarate medication (even though i could clearly see my red blood count was low.) I keep getting stomach pains and excessive thirst and excessive need to urinate which I am always just told is a bladder infection so am given some pills to take. I still have pain and excessive need to urinate (especially at night) but my thirst has diminished so havent been drinking as much lately. I know I have given you alot of symptoms but I just ahve a feeling they may all be connected somehow. Please help me.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi 19.lozzy.97,

Excessive thirst, frequent urination and unusual fatigue(frequent tiredness) are associated with a lot of diseases like Diabetes mellitus, diabetes insupidus and other endocrine disorders, elctrolyte disturbances, Urinary tract infections etc., for which you need some blood investigations and urine analysis to be done. Since you have mentioned that anaemia is corrected fatigue due to that may be unlikely...
Constant fatigue may produce depression, on the other hand depression per se can produce the symptoms of fatigue, excessive thurst which in turn excessive urination, stomach pains , etc. So it needs to be evaluated...
With regards.
Dr. Parthipan
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor